# SDR DALA1016830618

- Difficulty date: June 7, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF DELAM FOUND ON FUSELAGE SKIN PANEL, BETWEEN STA 1963 - 1992 OUT OF LIMITS PER B757 SRM 51-70-10 FIG 201 PG 207 & 208.  PANEL NR 148N3770-15 WAS SENT TO DELTA'S SHOP FOR REPAIR, SHOP ORDER CN 1117 (DL757101883).
